Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 274579, 9 pages
http://dx.doi.org/10.1155/2015/274579
Research Article

Runge-Kutta Integration of the Equal Width Wave Equation Using the Method of Lines

Department of Mathematics, Science Faculty for Girls, King Abdulaziz University, P.O. Box 80200, Jeddah 21589, Saudi Arabia

Received 31 August 2014; Revised 5 January 2015; Accepted 8 January 2015

Academic Editor: K. M. Liew

Copyright © 2015 M. A. Banaja and H. O. Bakodah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Banaja and H. O. Bakodah, “Runge-Kutta Integration of the Equal Width Wave Equation Using the Method of Lines,” Mathematical Problems in Engineering, vol. 2015, Article ID 274579, 9 pages, 2015. doi:10.1155/2015/274579